# SDR EE4Y100357

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,574 hours, 65,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Corroded
- Location: Bs 540 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BULKHEAD BS 540 BTWN STR 22L AND 23L CHORD HORIZ FLANGE WITH CORROSION (THE CORROSION REQUIRES A MAJOR REPAIR).
